Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is rash a side effect of taking protein supplements ?

hi, gud morning. is there any side effects of protein supplients. rash is a side effect of protein suppliment.
Asked On : Tue, 16 Aug 2011
Answers:  2 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query.

If you allergic to any component of the protein then rash can occur as a side effect.

Best Wishes.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the protein

Yes rash can occur with protein supplements u are allergic to one or many of the proteins. Avoid taking them if u develop one..
Have a healthy living
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor